BibTeX record journals/arc/Zuazua17

download as .bib file

@article{DBLP:journals/arc/Zuazua17,
  author    = {Enrique Zuazua},
  title     = {Large time control and turnpike properties for wave equations},
  journal   = {Annual Reviews in Control},
  volume    = {44},
  pages     = {199--210},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.arcontrol.2017.04.002},
  doi       = {10.1016/j.arcontrol.2017.04.002},
  timestamp = {Wed, 22 Nov 2017 17:24:53 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/arc/Zuazua17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics